# SDR SWAA2015061740813

- Difficulty date: April 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,486 hours, 48,220 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CORD CRACKED.  REPAIRED CHORD IAW SRM & EA.
